On a New Subclass of Harmonic Univalent Functions


Bayram H., Yalcin S.

MALAYSIAN JOURNAL OF MATHEMATICAL SCIENCES, vol.14, no.1, pp.63-75, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2020
  • Title of Journal : MALAYSIAN JOURNAL OF MATHEMATICAL SCIENCES
  • Page Numbers: pp.63-75

Abstract

In the acquaint article, we scrutinize some fundamental attribute of a subclass of harmonic univalent functions defined by a new alteration. Like these, coefficient disparities, distortion bounds, convolutions, convex combinations and extreme points.